Alert archive / Puerto Rico / Flash Flood Warnings in 2024

Flash Flood Warning 70, NWS JSJ

July 31, 2024

NWS JSJ issued this flash flood warning at Jul 31, 2024, 12:55 PM CDT. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2024, 12:55 PM CDT (17:55 UTC)
Expired
Jul 31, 2024, 2:35 PM CDT
In force
100 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 18 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

994 
WGCA52 TJSJ 311755
FFWSJU
PRC009-041-045-105-312000-
/O.NEW.TJSJ.FF.W.0070.240731T1755Z-240731T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
155 PM AST Wed Jul 31 2024

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Aibonito, Cidra, Comerio, and Naranjito in Puerto Rico...


* Until 400 PM AST.

* At 155 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 1827 6629 1833 6628 1833 6622 1823 6618
      1823 6615 1820 6614 1821 6612 1817 6609
      1813 6613 1814 6622 1810 6622 1808 6626
      1813 6632 1816 6631 1817 6625 1818 6624
      1819 6626 1825 6627 1825 6631

FLASH FLOOD...RADAR INDICATED

$$

ERG
1 follow-up statement
295 
WGCA72 TJSJ 311935
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
335 PM AST Wed Jul 31 2024

PRC009-041-045-105-311945-
/O.CAN.TJSJ.FF.W.0070.000000T0000Z-240731T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aibonito PR-Cidra PR-Comerio PR-Naranjito PR-
335 PM AST Wed Jul 31 2024

...FLASH FLOOD WARNING FOR AIBONITO, CIDRA, COMERIO AND NARANJITO 
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...

&&

LAT...LON 1827 6629 1833 6628 1833 6622 1823 6618
      1823 6615 1820 6614 1821 6612 1817 6609
      1813 6613 1814 6622 1810 6622 1808 6626
      1813 6632 1816 6631 1817 6625 1818 6624
      1819 6626 1825 6627 1825 6631

$$

ER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:49 AM CDT, 9 hours 6 minutes earlier.

Area forecast discussion, Jul 31, 3:49 AM CDT, 9 hours 6 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
449 AM AST Wed Jul 31 2024

.SYNOPSIS...
Frequent passing tradewind showers steered by the east northeast
winds will affect the regional waters and portions of the islands
during the rest of the early morning hours. An elongated tropical
wave and broad field of moisture will continue to approach the Lesser
Antilles,then cross the region later today through Thursday. A wet
and unstable pattern is forecast to unfold as the wave crosses the
region through Thursday with trailing moisture expected to affect
the area thereafter. The National Hurricane Center continues to monitor
this wave as it moves westward and across the Lesser Antilles and
into the northeast Caribbean. Please continue to monitor the local
forecast and latest Tropical Weather Outlook (TWOAT) for further updates.

&&

.SHORT TERM...Today through Friday

The night started relatively calm, with isolated showers across the
waters moving inland at times. However, this setup gradually began
to change throughout the night. The strong surface high pressure
over the western central Atlantic has enhanced convergence across
the northeastern Caribbean. From the early hours of the night, the
Geostationary Lightning Mapper (GLM), a powerful lightning detector
from the GOES-16 satellite, has been displaying an elongated area of
very active weather across the northern Leeward Islands, coinciding
with the leading edge of the broad moisture field from the tropical
wave and the aforementioned convergence zone. This area of active
weather gradually started to move westward, deteriorating weather
conditions across its path throughout the night.

According to the National Hurricane Center, this tropical wave
continues to have a 0% probability of tropical cyclone development
in the next 48 hours. Despite this, the vigorous tropical wave is
being enhanced by low-level convergence ahead of it and unstable
conditions at upper levels, setting the stage for continued
development of heavy showers and thunderstorms in the short-term
forecast.

Therefore, a very unstable and wetter weather pattern will prevail
today. Through midday, periods of heavy showers and thunderstorms
will impact the USVI, Vieques, Culebra, and eastern sections of
Puerto Rico. Later in the afternoon, interior and western portions
of Puerto Rico will also be affected by showers and thunderstorms.
Under a northeastern steering wind flow, northeastern and
southwestern Puerto Rico will experience the highest rainfall
accumulations, particularly the latter due to diurnally-driven
orographic convection. According to the latest Tropical Analysis &
Forecast Branch (TAFB) surface weather analysis, the axis of the
tropical wave will be just east of Puerto Rico by 01/00z and over
the eastern tip of the Dominican Republic by 01/12z. Therefore, the
tropical wave will cross the CWA between this evening and early
Thursday morning. As it does so, winds will shift out of the
southeast, clustering most shower and thunderstorm activity across
the southern/southeastern and eastern portions of Puerto Rico and
the smaller islands. Throughout Thursday, periods of heavy showers
and isolated to scattered thunderstorms will prevail, with possible
afternoon convection across the Cordillera Central and northwestern
Puerto Rico. This activity will not be continuous throughout the
day, but will occur in pulses of active weather.

On Friday, weather conditions will depend on how quickly the
tropical wave retreats from the area. However, model guidance
suggests a continuation of shower and thunderstorm activity due to
trailing moisture and unstable weather conditions. This activity is
expected to have less areal coverage, converging mostly over the
Cordillera Central and western Puerto Rico in the afternoon. With
this weather pattern continuing through the end of the workweek, we
can expect quick river rises and an elevated flooding threat,
promoting the potential for flash flooding events. Additionally,
frequent lightning and gusty wind conditions are anticipated due to
the presence of widespread thunderstorm development. Landslides and
rockfalls in areas of saturated soils and steep terrain can also be
expected. Although the prevailing steering wind flow usually
dictates the areas prone to receiving the highest rainfall
accumulations, organized convection can have erratic movements under
these conditions. Therefore, please stay tuned for any Advisories,
Statements, or Warnings that our office may issue as this event
unfolds in the next few days.

.LONG TERM...Saturday through Wednesday...

An area of of Saharan dust trailing the previously mentioned
tropical wave, will exit the region by early Saturday as an
easterly perturbation and moisture surge is forecast to cross the
area, while the prevailing winds increase and become more east
southeast. Another plume of light to moderate Saharan dust will
reach the region by Sunday and continue through Monday to maintain
hot and humid conditions. A much drier airmass is expected thereafter
as winds become more east northeast and the local pressure gradient
tightens once again in response to the strengthening of the broad
Atlantic surface high pressure north of the region.

During the early part of the period light to moderate concentrations
of Saharan dust will cross the region along with the aforementioned
induced easterly pertubations. This will be accompanied by occasional
patches of tradewind moisture which will cross the islands and coastal
waters especially during the overnight and early morning hours. Locally
and diurnally induced afternoon convection is forecast each day, but
should be focused mainly across the central interior and west sections
of Puerto Rico, as well as over the eastern mountainous areas where
streamers like convection will be possible resulting in some afternoon
showers around the San Juan metro area. Afternoon shower activity in
and around the U.S. Virgin Islands will be less frequent and should
be mainly on the west-end or downwind of the islands. For this reason,
the flood risk will remain limited to elevated at least through the
early part of the period.

During the latter part of the period from Tuesday through Wednesday,
a much drier pattern is forecast as wind become more east northeast.
However some nocturnal and early morning showers will remain possible
as well as isolated to scattered locally and diurnally induced afternoon
showers with slight chance for isolated thunderstorms. Daytime high
temperatures will continue slightly above normal through the period
with elevated excessive heat conditions possible each day for portions
of the coastal and urban areas of the islands. At this time no significant
tropical feature is forecast to affect the area during the
period.

&&

.AVIATION...
(06Z TAFS)

Approaching tropical wave will promote Sct SHRA and Isold TSRA in
ern PR  and USVI terminals for most of the period with development
spreading into interior and west PR by 31/17Z. This will promote
MVFR and brief IFR conds and mtn obscurations. SHRA/TSRA will
continue aft 31/23Z with LLVL winds shifting from ENE to more ESE-SE
at 05-10 kts  aft 01/00Z.

&&

.MARINE...
The broad trough and vigorous tropical wave being monitored by the
National Hurricane Center and just a couple of miles east of the Lesser
Antilles is forecast to reach the regional waters later today. This
will bring an increase in shower and thunderstorm activity along with
hazardous seas and possibly squally conditions across the regional
waters and local passages. Increasing easterly winds will become moderate
to fresh promoting choppy to occasionally rough seas the rest of the
workweek and into the weekend. Small craft operators are urged to exercise
caution across the local waters and passages through the rest of the
week.

&&

.BEACH FORECAST...
Breezy conditions expected along the local beaches as easterly
winds will increase today through Thursday as the tropical wave
crosses the region. An increase in shower and thunderstorm
activity will also be likely along the west, north and east
coastal areas with a moderate risk of rip currents for almost all
north and east facing beaches.

&&

.HYDROLOGY...
At least through Friday, a very moist and unstable weather pattern
is expected. Consequently wetting rains with areas of locally heavy
rains, and possibly torrential downpours will be possible in isolated
areas. As a result and due to soil saturation in some areas we can
expect quick river rises and an elevated flood threat, promoting the
potential for flash flooding. Dangerous, cloud to ground lightning
and strong wind gusts will also be possible at times due to the
potential for strong thunderstorm development. Landslides and
rockfalls in areas of saturated soils and steep terrain can also
be expected during the period. Remain alert and avoid rivers and
streams when possible during the next few days due to the expected
weather conditions.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

SHORT TERM...CVB
LONG TERM....RAM
AVIATION...CVB
Hazardous weather outlook, Jul 31, 3:44 AM CDT, 9 hours 11 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
412 AM AST martes 30 de julio de 2024

AMZ711>745-PRZ001>013-310815-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Central Interior-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas cercanas y fuera de la costa del Atlantico y del Caribe-
412 AM AST martes 30 de julio de 2024

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
sectores de Puerto Rico.

.DIA UNO...Hoy y esta noche

.Rayos...Tormentas electricas aisladas a dispersas posibles a traves
del area metropolitana de San Juan, interior y oeste de Puerto Rico.
Este atento a las  tormentas electricas en su area y este preparado
para buscar refugio.

.Lluvia Excesiva...Inundaciones en areas urbanas, carreteras,
riachuelos y lavados.  Inundaciones repentinas aisladas posibles.

.Calor Excesivo...Este nivel de calor afecta a la mayoria de los
individuos sensibles al calor, especialmente aquellos sin
enfriamiento efectivo y/o hidratacion adecuada.  Impactos posibles
en algunos sistemas de salud y en industrias sensibles al calor.

.Viento...Condiciones de brisa fuerte a traves de areas costeras
localizadas.  Los articulos no asegurados podrian salir volando.

.Condiciones Maritimas...Las embarcaciones pequenas deben ejercer
precaucion a traves de las aguas marinas del Atlantico debido a
vientos de moderados a frescos.

.Corrientes Marinas...Corrientes marinas amenazantes a la vida son
posibles en la zona de olas particularmente en algunas playas a lo
largo de la costa norte.

.DIAS DOS A SIETE...miercoles a lunes

Una marejada de viento y onda tropical vigorosa llegando el
miercoles y el miercoles en la noche, respectivamente, traeran un
aumento en los  aguaceros  y tormentas electricas a traves de las
islas con el potencial de impactos de inundaciones.  Se esperan
condiciones de brisa fuerte el miercoles debido a vientos de hasta
25 nudos y en y alrededor de la actividad de tormentas electricas
hasta este fin de semana.  Esta marejada de viento tambien causara
oleaje picado entre 6 y 8 pies a traves de sectores de las aguas del
Atlantico y del Caribe.  Un riesgo moderado de corrientes marinas
continuara aumentando y persistira durante el resto de la semana.

.COMUNICADO SOBRE INFORMACION DE OBSERVADORES...

No sera necesaria la activacion de observadores.

AMZ716-726-VIZ001-002-310815-
San Thomas San John e islas adyacentes-Santa Cruz-
Aguas cercanas a la costa del Atlantico y aguas costeras adyacentes
del Caribe-
412 AM AST martes 30 de julio de 2024

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
sectores de las Islas Virgenes Americanas.

.DIA UNO...Hoy y esta noche

.Calor Excesivo...Este nivel de calor afecta a la mayoria de los
individuos sensibles al calor, especialmente aquellos sin
enfriamiento efectivo y/o hidratacion adecuada. Impactos posibles
en algunos sistemas de salud y en industrias sensibles al calor.

.Condiciones Maritimas...Las embarcaciones pequenas deben ejercer
precaucion a traves de las aguas marinas del Atlantico debido a
vientos de moderados a frescos.

.Corrientes Marinas...Corrientes marinas amenazantes a la vida son
posibles en la zona de olas particularmente en playas en Santa Cruz.

.DIAS DOS A SIETE...miercoles a lunes

Una marejada de viento y onda tropical vigorosa llegando el
miercoles y el miercoles en la noche, respectivamente, traeran un
aumento en los  aguaceros  y tormentas electricas a traves de las
islas con el potencial de impactos de inundaciones.  Se esperan
condiciones de brisa fuerte el miercoles debido a vientos de hasta
25 nudos y en y alrededor de la actividad de tormentas electricas
hasta este fin de semana.  Esta marejada de viento tambien causara
oleaje picado entre 6 y 8 pies a traves de sectores de las aguas del
Atlantico y del Caribe.  Un riesgo moderado de corrientes marinas
continuara aumentando y persistira durante el resto de la semana.

.COMUNICADO SOBRE INFORMACION DE OBSERVADORES...

No sera necesaria la activacion de observadores.

In the hours before

Special weather statement, Jul 31, 12:39 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service San Juan PR
139 PM AST Wed Jul 31 2024

PRZ001-003-004-006-311900-
San Juan and Vicinity PR-Central Interior PR-Eastern Interior PR-
Southeast PR-
139 PM AST Wed Jul 31 2024

...A STRONG THUNDERSTORM WILL IMPACT THE INTERIOR AND
EASTERN MUNICIPALITIES OF PUERTO RICO THROUGH 300 PM AST...

At 137 PM AST, Doppler radar was tracking a strong thunderstorm over
the interior and eastern munincipalities, moving west at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 1802 6583 1797 6599 1798 6602 1796 6606
      1796 6609 1793 6615 1794 6620 1792 6622
      1794 6621 1795 6617 1796 6621 1793 6624
      1829 6654 1836 6615
TIME...MOT...LOC 1737Z 085DEG 23KT 1821 6621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

MMC
Special weather statement, Jul 31, 12:42 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service San Juan PR
142 PM AST Wed Jul 31 2024

PRZ007-009-311915-
Western Interior PR-Ponce and Vicinity PR-
142 PM AST Wed Jul 31 2024

...A STRONG THUNDERSTORM WILL IMPACT THE MUNICIPALITIES OF THE SOUTH
FROM SANTA ISABEL TO YAUCO THROUGH 315 PM AST...

At 139 PM AST, Doppler radar was tracking a strong thunderstorm over
Ponce, moving west at 15  to 20 mph.

HAZARD...Wind gusts up to 40 mph, frequent lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 1796 6643 1799 6649 1796 6657 1797 6667
      1799 6672 1798 6675 1801 6677 1798 6681
      1798 6678 1797 6679 1797 6685 1813 6685
      1814 6655 1808 6651 1809 6646 1804 6643
      1802 6635 1797 6635
TIME...MOT...LOC 1739Z 074DEG 16KT 1804 6664

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ERG
Special weather statement, Jul 31, 12:42 PM CDT, 13 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
139 PM AST mircoles 31 de julio de 2024

PRZ001-003-004-006-311900-
San Juan y Vecindad PR-Interior Central PR-Interior Este PR-
Sureste PR-
139 PM AST mircoles 31 de julio de 2024

...UNA TORMENTA ELCTRICA FUERTE IMPACTAR LOS MUNICIPIOS DEL INTERIOR Y
ESTE DE PUERTO RICO HASTA LAS 300 PM AST...

A las 137 PM AST, el radar Doppler estaba rastreando una tormenta
elctrica fuerte sobre los municipios del interior y del este,
movindose hacia el oeste a 15 mph.

PELIGRO...Rfagas de viento de hasta 40 mph.

FUENTE...Indicado por radar.

IMPACTO...Los vientos rfagas podran derribar ramas de rboles y
mover objetos no asegurados.

MEDIDAS DE PRECAUCIN/PREPARACIN...

La lluvia torrencial tambin est ocurriendo con esta tormenta y
puede conducir a inundaciones localizadas.  No conduzca su vehculo
a travs de carreteras inundadas.

Rayos frecuentes de nubes a suelo estn ocurriendo con esta
tormenta.  Los rayos pueden golpear a 10 millas de distancia de una
tormenta elctrica.  Busque un refugio seguro dentro de un edificio
o vehculo.

&&

LAT...LON 1802 6583 1797 6599 1798 6602 1796 6606 1796 6609 1793
6615 1794 6620 1792 6622 1794 6621 1795 6617 1796 6621 1793 6624
1829 6654 1836 6615 TIEMPO...MOT...LOC 1737Z 085 23KT 1821 6621

TAMAO DE GRANIZO MXIMO...0.00
EN RFAGA DE VIENTO MXIMO...<40 MPH

MMC
Special weather statement, Jul 31, 12:44 PM CDT, 11 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
142 PM AST mircoles 31 de julio de 2024

PRZ007-009-311915-
Oeste Interior PR-Ponce y Vecindad PR-
142 PM AST mircoles 31 de julio de 2024

...UNA TORMENTA ELCTRICA FUERTE IMPACTAR LOS MUNICIPIOS DEL SUR
DESDE SANTA ISABEL HASTA YAUCO HASTA 315 PM AST...

A las 139 PM AST, el radar Doppler estaba rastreando una tormenta
elctrica fuerte sobre Ponce, movindose hacia el oeste a 15 a 20
mph.

PELIGRO...Rfagas de viento de hasta 40 mph, rayos frecuentes y
lluvia fuerte.

FUENTE...Indicado por radar.

IMPACTO...Los vientos rfagas podran derribar ramas de rboles y
mover objetos no asegurados.

MEDIDAS DE PRECAUCIN/PREPARACIN...

La lluvia torrencial tambin est ocurriendo con esta tormenta y
puede conducir a inundaciones localizadas.  No conduzca su vehculo
a travs de carreteras inundadas.

Rayos frecuentes de nubes a suelo estn ocurriendo con esta
tormenta.  Los rayos pueden golpear a 10 millas de distancia de una
tormenta elctrica.  Busque un refugio seguro dentro de un edificio
o vehculo.

&&

LAT...LON 1796 6643 1799 6649 1796 6657 1797 6667 1799 6672 1798
6675 1801 6677 1798 6681 1798 6678 1797 6679 1797 6685 1813 6685
1814 6655 1808 6651 1809 6646 1804 6643 1802 6635 1797 6635
TIEMPO...MOT...LOC 1739Z 074 16KT 1804 6664

TAMAO DE GRANIZO MXIMO...0.00
EN RFAGA DE VIENTO MXIMO...40 MPH

ERG

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 12:18 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 12:23 PM CDTAreal Flood AdvisoryJSJ4 hr
Jul 31, 12:24 PM CDTAreal Flood AdvisoryJSJ5 hr
Jul 31, 12:39 PM CDTSpecial Weather StatementJSJ81 min
Jul 31, 12:42 PM CDTSpecial Weather StatementJSJ93 min
Jul 31, 12:46 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 1:06 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 1:16 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 1:29 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 1:53 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 2:06 PM CDTAreal Flood WarningJSJ2 hr
Jul 31, 2:09 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 31, 2:35 PM CDTAreal Flood AdvisoryJSJ55 min
Jul 31, 3:38 PM CDTAreal Flood AdvisoryJSJ112 min
Jul 31, 3:42 PM CDTSpecial Weather StatementJSJ93 min
Jul 31, 4:01 PM CDTAreal Flood AdvisoryJSJ119 min
Jul 31, 4:08 PM CDTSpecial Weather StatementJSJ67 min

Nearby

Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.